# SDR SWAA2023031605228

- Difficulty date: February 20, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241D LOWER SURFACE IS DELAMINATED.<[01] IDENTIFIED PANEL 241D IAW SRM 53-00-50-0I-1 PARA. FIGURE 6; TABLE 6.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  WILL PERFORM REPAIRS IAW SRM 53-00-50-2R-1  REMOVED 17EA INSERTS. LIGHTLY SANDED DAMAGED FACESHEET AND REMOVED LOOSE PIECES OF CORE. CLEANED AND PREPARED PANEL SURFACE FOR REPAIRS IAW SRM 53-00-50-2R-1 PARA 4.A-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] RII BUYBACK FOR STEPS 1 AND 2. INSPECTED AND VERIFIED.;[04] CORRECTION TO ACTION 3: SHOULD READ 'CORRECTIVE ACTIONS 1 AND 2.';[05] FILLED EXPOSED CORE USING BMS 5-28 TY19 LOT: AK2JP8366K CURED POTTING COMPOUND USING THERMOMETER ATS2208 DUE: 10/2023 IAW SRM 53-00-50-2R-1 PARA 3.G-H.;[06] SANDED POTTING FLUSH TO SURFACE; CLEANED; AND FABRICATED REPAIR PLIES FROM BMS 9-3 ST1581 LOT#1513216-1 IAW SRM 53-00-50-2R-1 PAR.3 I-J & K(1)(A)  OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTIONS 5 AND 6  OK TO INSTALL REPAIR PLIES;[08] INSTALLED REPAIR PLIES USING BMS8-201 TY 3 LOT#AK2CP8139K; VACUUM BAGGED; LEAK CHECKED GOOD USING VACUUM GAUGE ID:ATS2107 DUE:04/2023 IAW SRM 53-00-50-2R-1 PAR.3 K(1)(B-C) & L(1);
